JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Nonlinear Regression for an Asymptotic Option Price
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Nonlinear Regression for an Asymptotic Option Price
Song, Seong-Joo; Song, Jong-Woo;
  PDF(new window)
 Abstract
This paper approaches the problem of option pricing in an incomplete market, where the underlying asset price process follows a compound Poisson model. We assume that the price process follows a compound Poisson model under an equivalent martingale measure and it converges weakly to the Black-Scholes model. First, we express the option price as the expectation of the discounted payoff and expand it at the Black-Scholes price to obtain a pricing formula with three unknown parameters. Then we estimate those parameters using the market option data. This method can use the option data on the same stock with different expiration dates and different strike prices.
 Keywords
Option pricing;compound Poisson;asymptotic expansion;nonlinear regression;
 Language
English
 Cited by
1.
Asymptotic option pricing under pure-jump L$\'{e}$vy processes via nonlinear regression,;;;

Journal of the Korean Statistical Society, 2011. vol.40. 2, pp.227-238 crossref(new window)
1.
Asymptotic option pricing under pure-jump Lévy processes via nonlinear regression, Journal of the Korean Statistical Society, 2011, 40, 2, 227  crossref(new windwow)
 References
1.
Bates, D. M. and Watts, D. G. (1988). Nonlinear Regression Analysis and its Applications, John Wiley &Sons, New York

2.
Frey, R. (2000). Risk minimization with incomplete information in a model for high-frequency data, Mathematical Finance, 10, 215-225 crossref(new window)

3.
Kirch, M. and Runggaldier, W. J. (2004). Efficient hedging when asset prices follow a geometric Poisson process with unknown intensities, Mathematical Finance SIAM Journal on Control and Optimization 43, 1174-1195 crossref(new window)

4.
Leon, J. A., Sole, J. L., Utzet, F. and Vives, J. (2002). On Levy processes, Malliavin calculus and market models with jumps, Finance and Stochastics, 6, 197-225 crossref(new window)

5.
Schoutens, W. (2003). L¶evy Processes in Finance: Pricing Financial Derivatives, John Wiley & Sons, New York

6.
Song, S. (2007). Asymptotic option pricing under a pure jump process, Journal of the Korean Statistical Society, 36, 237-256

7.
Song, S. and Mykland, P. A. (2006). An asymptotic decomposition of hedging errors, Journal of the Korean Statistical Society, 35, 115-142